Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Missed taking contraceptive pills. Had unprotected sex. Dark brownish discharge, itchy breasts and pain inside vagina. Need help

I am on marvelon the contraceptive pill . I missed a couple of tablets and had unprotected sex so therefore I carried on to the next strip with no seven day break. Today I had dark brownish discharge, itchy breasts and sharp pains inside my vagina . What could this be? My second strip of tablets ends in seven days. My last period was 31st May till 2nd of june.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
The changes you are having right now are likely to be due to the hormonal disturbance and a prolonged amenorrhea induced by pills. You need to do a urine test to rule out pregnancy and then wait for your normal period before starting with the next pack.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor